# SDR DHL2003604684

- Difficulty date: May 7, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF RT AFT SERVICE DOOR JAMB WITH 2 CRACKS 1.000 APPROX IN IT.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 16 SHEET 4, TR 53-131, DWG 5750776, DWG SR08530021.  CUT OUT DAMAGED AREA AND FABRICATED, FILLER (7075-T6 AL0.032) (7075-T6 AL0.080) AND (2) DOUBLERS (7075-T6 AL0.090) (7075-T6 AL0.125) IAW SRM 53-2-0 FIG 16 SHEET 4 TR 5-131, DWG 5750776, DWG SR08530021.  CLEANED, TREATED AND PRIMED AREA AND FILLERS AND DOUBLERS IAW SRM 51-1-8B.  INSTALLED FILLERS AND DOUBLERS WITH NEW FASTENERS IAW SRM 53-2-0 FIG 16 SHEET 4, TR 53-131, DWG 5750776, DWG SR08530021, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
